Jump to : Download | Abstract | Contact | BibTex reference | EndNote reference |

J1

P. Robuffo Giordano, M. Vendittelli, J.-P. Laumond, P. Součres. Nonholonomic distance to polygonal obstacles for a car-like robot of polygonal shape. IEEE Transactions on Robotics, 22(5):1040-1047, September 2006.

Download [help]

Download paper: Doi page

Download paper: Adobe portable document (pdf) pdf

Copyright notice:

This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. These works may not be reposted without the explicit permission of the copyright holder. This page is automatically generated by bib2html v217, © Inria 2002-2015, Projet Lagadic

Abstract

This paper shows how to compute the nonholonomic distance between a polygonal car-like robot and polygonal obstacles. The solution extends previous work of Reeds and Shepp by finding the shortest path to a manifold (rather than to a point) in configuration space. Based on optimal control theory, the proposed approach yields an analytic solution to the problem

BibTex Reference

@article{J1,
   Author = {Robuffo Giordano, P. and Vendittelli, M. and Laumond, J.-P. and Součres, P.},
   Title = {{Nonholonomic distance to polygonal obstacles for a car-like robot of polygonal shape}},
   Journal = {IEEE Transactions on Robotics},
   Volume = {    22},
   Number = {5},
   Pages = {1040--1047},
   Month = {September},
   Year = {2006}
}

EndNote Reference [help]

Get EndNote Reference (.ref)

| Lagadic | Map | Team | Publications | Demonstrations |
Irisa - Inria - Copyright 2009 © Lagadic Project